# SDR CA980713025

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Israel 1124
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 57935001
- Condition: Failed
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON GAUGE FLUTTER REPORTED.  AILERON TRIM ACTUATOR REPLACED.
